HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Exponents of 2-multiarrangements and multiplicity lattice

Files in This Item:
pre866.pdf123.78 kBPDFView/Open
Please use this identifier to cite or link to this item:https://doi.org/10.14943/84016

Title: Exponents of 2-multiarrangements and multiplicity lattice
Authors: Abe, Takuro Browse this author
Numata, Yasuhide Browse this author
Keywords: hyperplane arrangements
multiarrangements
exponents of derivation modules
multiplicity lattices
Issue Date: 2007
Publisher: Department of Mathematics, Hokkaido University
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 866
Start Page: 1
End Page: 15
Abstract: We introduce the concept of multiplicity lattices of $2$-multiarrangements, and determine the behaviour of exponents in that lattice.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69675
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 

 - Hokkaido University